# SDR JRA2008F00000

- Difficulty date: November 14, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac STC440
- Aircraft serial: 463
- System (JASC): 2710 · Aileron Control System
- Part: Spring Assy
- Part number: 240723006513
- Condition: Stretched
- Location: Control Cables
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON CONTROL CABLES BINDING TO THE RIGHT FROM FULL LEFT POSITION.  INSPECTION OF AILERON CONTROL CABLES REVEALED STRETCHED SPRING AT RUDDER INTERCONNECT.  REMOVED AND REPLACED SPRING IAW 440 MM, SEC 8-2, PAGE 26.  OPS CHECK OK.  (K)
